General Letters in Mathematics

Volume 12 - Issue 3 (5) | PP: 148 - 153 Language : English
DOI : https://doi.org/10.31559/glm2022.12.3.5
71
10

Countably and Locally Compactness in Bitopological Spaces

Jamal Oudetallah
Received Date Revised Date Accepted Date Publication Date
20/8/2022 10/9/2022 24/9/2022 30/10/2022
Abstract
The main objectives of this paper are to introduce the concept of pairwise countably compact in bitopological space,and we introduce some generalization of pairwise countably compact in bitopological spaces, and some of their properties, and relate it to other spaces.


How To Cite This Article
Oudetallah , J. (2022). Countably and Locally Compactness in Bitopological Spaces. General Letters in Mathematics, 12 (3), 148-153, 10.31559/glm2022.12.3.5

Copyright © 2022, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.